# SDR 2020F00049

- Difficulty date: October 18, 2019
- Submitted: November 15, 2019
- Operation: General aviation
- Aircraft: N387HA
- Make and model: Lear 35A
- Aircraft serial: 251
- Aircraft time: 10,693 hours, 8,037 cycles
- Engine: Garrtt TFE731*
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Packing
- Part number: S943117
- Condition: Missing
- Location: Dip Stick Filler
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A, E

## Discrepancy

PILOTS NOTICED LOW OIL PRESSURE INDICATION AFTER CLIMBING THRU 30,000 FEEET ON LEFT ENGINE. WENT THRU OILPRESSURE CHECK LIST AND REDUCED POWER. LOW OIL PRESSURE LIGHT CAME ON. WENT THRU ENGINE SHUT DOWN CHECK LIST AND N2 WENT TO ZERO BEFORE ENGINE WAS SHUT DOWN.
